Periodic cycle functionals and cocycle rigidity for certain partially hyperbolic ℝk actions

Danijela Damjanović, Anatoly Katok

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We give a proof of cocycle rigidity in Hölder and smooth categories for Cartan actions on SL(n,ℝ)/Γ and SL(n,ℂ)/Γ for n ≥ 3 and Γ cocompact lattice, and for restrictions of those actions to subspaces which contain a two-dimensional plane in general position. This proof does not use harmonic analysis, it relies completely on the structure of stable and unstable foliations of the action. The key new ingredient is the use of the description of generating relations in the group SLn.

Original languageEnglish (US)
Pages (from-to)985-1005
Number of pages21
JournalDiscrete and Continuous Dynamical Systems
Volume13
Issue number4
StatePublished - Nov 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Periodic cycle functionals and cocycle rigidity for certain partially hyperbolic ℝ<sup>k</sup> actions'. Together they form a unique fingerprint.

  • Cite this